# SDR MALA030249

- Difficulty date: April 29, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N513XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2329
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA SMELLED FUMES IN THE CABIN OF FLIGHT 3554. A/C DIVERTED TO SDF. MAINTENANCE INSPECTED A/C BAY, HYDRAULIC BAY, AND E&E BAY, NO FUMES OR SMOKE NOTED. RAN APU NR 1 & 2 PACKS INDEPENDENTLY, FOUND NO LEAKS OR FUMES PRESENT.  RAN ALL FOUR ENGINES WITH ENGINE AIR PACKS SELECTED ON. COULD NOT DUPLICATE DISCREPANCY.
